Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gaussian measure of large balls in a Hilbert space


Author: Chii-Ruey Hwang
Journal: Proc. Amer. Math. Soc. 78 (1980), 107-110
MSC: Primary 60B11; Secondary 60G15
DOI: https://doi.org/10.1090/S0002-9939-1980-0548094-4
Erratum: Proc. Amer. Math. Soc. 94 (1985), 188.
MathSciNet review: 548094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let P be a zero mean Gaussian measure in a Hilbert space. The asymptotic behavior of $ P\{ {\left\Vert {x - b} \right\Vert^2} > \varepsilon \} $ as $ \varepsilon \to \infty $ is studied in this note.


References [Enhancements On Off] (What's this?)

  • [1] W. Feller, An introduction to probability theory and its applications, vol. 2 (2nd ed.), Wiley, New York, 1971.
  • [2] A. Erdélyi, Asymptotic expansions, Dover, New York, 1956. MR 0078494 (17:1202c)
  • [3] V. M. Zolotarev, Concerning a certain probability problem, Theor. Probability Appl. 6 (1961), 201-204. MR 0150800 (27:787)
  • [4] E. E. Kohlbecker, Weak asymptotic properties of partitions, Trans. Amer. Math. Soc. 88 (1958), 346-365. MR 0095808 (20:2309)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60G15

Retrieve articles in all journals with MSC: 60B11, 60G15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548094-4
Keywords: Asymptotic behavior, Gaussian measure, Hilbert space, Laplace transform, Tauberian theorem
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society